# SDR CA130709012

- Difficulty date: July 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,685 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A42
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLIGHT, CREW NOTICED A CHIP DETECTOR WARNING LIGHT ON THE RT ENGINE.  ACFT LANDED WITHOUT A PROBLEM, MAINTENANCE WAS NOTIFIED.  COWLS WERE REMOVED, CHIP PLUG PULLED, METAL WAS FOUND ATTACHED TO MAGNETIC PINS ON PLUG. ENGINE WAS REMOVED AND O/H ENGINE INSTALLED.
